| Model Number |
SUTURE ANCHOR, PEEK PUSHLOCK |
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/23/2021
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during a labrum stabilization a part of the device broke off outside the patient.There was no harm for patient, operator or third party reported.The surgery was finished successfully with a new device with the same part number.It was not necessary to switch the surgical technique or do a second surgery.07-oct-2021 update (b)(4).Further information was provided that the device broke off inside the patient and was retrieved by the surgeon.
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
Additional Manufacturer Narrative
Complaint confirmed, the device was returned with the eyelet.It is unknown if the eyelet broke or disassembled.The inner rod was also bent approximately 1cm from the distal end.A likely cause of the event is prying/leveraging the device.